# SDR 08FDEA04838

- Difficulty date: November 10, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504631
- Condition: Misrepaired
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REAMING THE -31 OTBD SKIN AND OTBD BATHTUB FITTING FOR THE NR 1 PYLON SIP MOD F-  5450-7-5003 A4 PT.5 1 HOLE WAS OVERSIZED TO 0.390 DIA AND COUNTERUNK FOR A BACB30NW12K(*) X FASTENER.  COMPLIED WITH FEDEX EA NR F-5450-124034 11/07/08 AND REPAIRED OVERSIZED HOLE PER MAE EA NR 757-5451-16-A1814 REV, NOV 5,2008.  NO FOLLOW UP ACTION REQUIRED.   "MAJOR REPAIR".
